# SDR 06FDEA1435

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY OF A/C EXTERIOR SKIN AT FS 82 20 SQ IN OF CORROSION AROUND FASTENER.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 FOUND OUT OF LIMITS REPAIRED IAW EA 6- 5330-97550.
